# SDR CA071114005

- Difficulty date: November 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Condition: Inoperative
- Location: Aoa
- Part time: 1,873 hours
- Component: Sensor
- Component part number: 975442142
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 150 HR INSP , LT AOA VANE HEAT WAS FOUND INOPERATIVE. PROBE AND PLATE HEAT WERE FUNCTIONING NORMAL. COMPLETE ASSY REPLACED. (TC NR 20071114005)
